# SDR FXTA20240729003

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 566 hours, 785 cycles
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: 78612114
- Condition: Loose
- Location: Yoke
- Part time: 566 hours, 785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS CONTROL YOKE ATTACHMENT SCREWS LOOSE
